# SDR SWAA2023062952630

- Difficulty date: May 25, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AREA OF FWD CARGO BAY STR 26 IS CRACKED AT AFT FASTENER; LBL 25<[01] EVALUATED CRACK MEASUREMENTS ON FCB STRINGER 26L BS 539 DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A FIG 103 DETAIL A;10] LOCATED AND DRILLED REPLACEMENT STRINGER SECTION AND HAT SECTION SPLICE IAW SRM 53-00-03-2R-1 AND SRM 51-40-05-0G-0. MATERIAL ID: REPLACEMENT STRINGER SECTION REF: CUSTOMER RO NO 921994-SWA  HAT SECTION: BN 272726; MPN 69-78188-14;[11] APPLIED CHEMICAL CONVERSION COATING ON STRINGER SECTION AND THE BARE SURFACES OF THE INITIAL PARTS. IAW SRM 53-00-03-2R-1 STEP I. REQUEST OK TO PRIME;[12] VERIFIED CORRECTIVE ACTIONS STEP 10.;[13] VERIFIED CORRECTIVE ACTIONS STEP 11; OK TO PRIME GIVEN.;[14] UPON FURTHER INVESTIGATION ORIGINAL CRACK IS LOCATED AT FCB ;BS 539 ; STR 26 ; LBL 25.;[15] APPLIED PRIMER ON REPAIR PARTS AND THE BARE SURFACES OF THE INITIAL PARTS. IAW SRM 53-00-03-2R-1 STEP J. REQUE OK TO INSTALL REPAIR PARTS.;[16] PARTIAL ENTRY STEPS 1 AND 2.;[17] STEPS 1;2 PARTIAL UPDATED; AND CORRECTIVE ACTIONS STEP 15 VERIFIED AND OK TO INSTALL REPAIR PARTS.;[18] VERIFIED MEASUREMENTS TABLE.;[19] UPDATE STEPS 1 AND 2.;[20] INSTALLED REPAIR PARTS AT FCB HAT SECTION BETWEEN BS 500D+5' TO BS 500D+17' AND STRINGER SECTION BETWEEN BS 500D+11 TO BS 539 IAW SRM 53-00-03-2R-1 FIG 205.
